All maximum size two-part Sperner systems: In short

Aydinian H, Erdos PL (2007)
Combinatorics, Probability and Computing 16(4): 553-555.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Aydinian, HaratyunUniBi; Erdos, Peter L.
Abstract / Bemerkung
In this note we give a very short proof for the description of all maximum size two-part Sperner systems.
Erscheinungsjahr
2007
Zeitschriftentitel
Combinatorics, Probability and Computing
Band
16
Ausgabe
4
Seite(n)
553-555
ISSN
0963-5483
Page URI
https://pub.uni-bielefeld.de/record/1593247

Zitieren

Aydinian H, Erdos PL. All maximum size two-part Sperner systems: In short. Combinatorics, Probability and Computing. 2007;16(4):553-555.
Aydinian, H., & Erdos, P. L. (2007). All maximum size two-part Sperner systems: In short. Combinatorics, Probability and Computing, 16(4), 553-555. https://doi.org/10.1017/S0963548306007930
Aydinian, H., and Erdos, P. L. (2007). All maximum size two-part Sperner systems: In short. Combinatorics, Probability and Computing 16, 553-555.
Aydinian, H., & Erdos, P.L., 2007. All maximum size two-part Sperner systems: In short. Combinatorics, Probability and Computing, 16(4), p 553-555.
H. Aydinian and P.L. Erdos, “All maximum size two-part Sperner systems: In short”, Combinatorics, Probability and Computing, vol. 16, 2007, pp. 553-555.
Aydinian, H., Erdos, P.L.: All maximum size two-part Sperner systems: In short. Combinatorics, Probability and Computing. 16, 553-555 (2007).
Aydinian, Haratyun, and Erdos, Peter L. “All maximum size two-part Sperner systems: In short”. Combinatorics, Probability and Computing 16.4 (2007): 553-555.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar